Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 305, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 9, 2016, 7:32 PM CDT for Sedgwick County, Kansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 7:32 PM CDT (00:32 UTC)
- Expired
- Sep 9, 2016, 8:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
100
WUUS53 KICT 100032
SVRICT
KSC173-100130-
/O.NEW.KICT.SV.W.0305.160910T0032Z-160910T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLEARWATER... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...HAYSVILLE...MULVANE...CLEARWATER...EASTBOROUGH...
VIOLA...MCCONNELL AIR FORCE BASE...SOUTH WICHITA...
EISENHOWER NATIONAL AIRPORT...EAST WICHITA...
LAKE AFTON AND OAKLAWN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 6.
INTERSTATE 35 BETWEEN MILE MARKERS 34 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3758 9775 3771 9725 3748 9719 3747 9751
3748 9771
TIME...MOT...LOC 0032Z 234DEG 17KT 3750 9757
HAIL...0.75IN
WIND...60MPH
$$
KETCHAM1 follow-up statement
245
WWUS53 KICT 100122
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT FRI SEP 9 2016
KSC173-100131-
/O.EXP.KICT.SV.W.0305.000000T0000Z-160910T0130Z/
SEDGWICK KS-
822 PM CDT FRI SEP 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEDGWICK COUNTY WILL
EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...HOWEVER TORRENTIAL RAIN IS STILL FALLING WITH THIS
THUNDERSTORM AND A FLASH FLOOD WARNING REMAINS IN EFFECT.
LAT...LON 3758 9775 3771 9725 3748 9719 3747 9751
3748 9771
TIME...MOT...LOC 0119Z 234DEG 17KT 3750 9757
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 7:01 PM CDT, 31 minutes earlier.
Area forecast discussion, Sep 9, 7:01 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT FRI SEP 9 2016 .SHORT TERM...(This evening through Monday night) Issued at 236 PM CDT Fri Sep 9 2016 A cold front bisecting central and southwest Kansas is progged to move south and east becoming a focus for deep moist convection this afternoon and evening. Cinh is progged to erode by 20-21z with some clearing in the wake of morning shower activity. This should support scattered to numerous storms developing with convergence along the southward advancing cold front late this afternoon and evening. The airmass ahead of the front remains moist with high PWATS and deep warm cloud depths progged. This will support torrential rainfall once again but the front is expected to be progressive limiting the duration of the heaviest rain with the highest amounts in the 1-3" range expected across mainly southeast KS. A few reports of large hail and damaging winds are also expected within a moderately unstable airmass with deep layer shear of 30-40 kts. Sat-Sun...A stable post-frontal regime is anticipated over the weekend with highs falling back into the mid and upper 70s across the area on Sat. A ridge of high pressure will bring light winds and sunny conditions. Surface high pressure will translate eastward over the Ohio Valley area on Sunday allowing breezy southerly winds to return to central KS with highs remaining below climate normals with readings in the upper 70s/lower 80s. A shortwave trough is progged to approach late Monday while another front sags into the Central Plains. Maintained low pops across central KS Monday afternoon with chances increasing across much of the region on Monday night. .LONG TERM...(Tuesday through Friday) Issued at 236 PM CDT Fri Sep 9 2016 The large scale pattern will feature a mid/upper trough over the Central Great Basin area while southwest mid/upper flow is progged over the Central Plains states early in the week. This trough is progged to track eastward over the Northern Rockies toward the Northern Plains through the week. This may allow unsettled weather to persist through much of the upcoming week as more subtle shortwave troughs lift northeast across the Rockies keeping low probabilities for showers and storms in the forecast. Seasonably cool temperatures are also anticipated with highs in the 70s and low 80s while lows remains mostly in the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 701 PM CDT Fri Sep 9 2016 Numerous thunderstorms will spread southeast across southern and eastern KS this evening, along a southward surging strong cold front. Gusty winds, small hail and torrential rainfall will accompany this activity. Storms should exit Wichita by around 10 pm, lingering past midnight at Chanute. Additionally, a brief period of MVFR ceiling is likely in wake of the front, along with strong/gusty north winds. Clear skies and breezy north winds expected later this evening/tonight through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 57 77 54 81 / 90 0 0 0 Hutchinson 55 76 54 81 / 90 0 0 0 Newton 55 76 53 79 / 90 0 0 0 ElDorado 57 76 53 79 / 90 0 0 0 Winfield-KWLD 60 78 54 81 / 90 0 0 0 Russell 51 76 54 83 / 20 0 0 0 Great Bend 52 75 54 83 / 40 0 0 0 Salina 54 76 53 81 / 90 0 0 0 McPherson 54 76 53 80 / 90 0 0 0 Coffeyville 63 78 51 81 / 80 10 0 0 Chanute 60 77 50 79 / 80 0 0 0 Iola 59 76 51 78 / 80 0 0 0 Parsons-KPPF 61 77 51 80 / 80 10 0 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 403 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Sep 9, 6:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT FRI SEP 9 2016 KSZ052-100030- MARION KS- 633 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN MARION COUNTY IN CENTRAL KANSAS... * UNTIL 730 PM CDT * AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER RAMONA...OR 11 MILES SOUTHWEST OF HERINGTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LINCOLNVILLE...RAMONA...DURHAM...TAMPA...LOST SPRINGS...PILSEN AND MARION LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3844 9693 3841 9737 3861 9736 3861 9693 TIME...MOT...LOC 2333Z 287DEG 26KT 3857 9710 KETCHAM
Special weather statement, Sep 9, 6:43 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 643 PM CDT FRI SEP 9 2016 KSZ067-100045- RENO KS- 643 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER ARLINGTON...OR 10 MILES NORTHWEST OF PRETTY PRAIRIE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HAVEN...PRETTY PRAIRIE...ARLINGTON...PARTRIDGE...YODER... CHENEY STATE PARK AND CHENEY LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3795 9822 3801 9770 3774 9770 3774 9829 TIME...MOT...LOC 2342Z 287DEG 26KT 3787 9817 KETCHAM
Special weather statement, Sep 9, 7:01 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 701 PM CDT FRI SEP 9 2016 KSZ083-100030- SEDGWICK KS- 701 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 730 PM CDT * AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CLEARWATER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WICHITA...HAYSVILLE...CLEARWATER...VIOLA... EISENHOWER NATIONAL AIRPORT AND LAKE AFTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3757 9773 3768 9741 3748 9726 3747 9767 TIME...MOT...LOC 0001Z 241DEG 27KT 3756 9757 KETCHAM
Special weather statement, Sep 9, 7:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT FRI SEP 9 2016
KSZ051-052-068-100100-
HARVEY KS-MCPHERSON KS-MARION KS-
705 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BURRTON...MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...HESSTON...HILLSBORO...HALSTEAD...NORTH NEWTON...
MOUNDRIDGE...BURRTON...GOESSEL...WALTON AND NEWTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3809 9714 3809 9715 3806 9715 3791 9770
3816 9769 3841 9718
TIME...MOT...LOC 0005Z 261DEG 25KT 3808 9763
KETCHAMSpecial weather statement, Sep 9, 7:10 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 710 PM CDT FRI SEP 9 2016 KSZ092-100115- SUMNER KS- 710 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 815 PM CDT * AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER CONWAY SPRINGS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WELLINGTON...BELLE PLAINE...CONWAY SPRINGS...ARGONIA...MAYFIELD... MILAN...RIVERDALE AND WELLINGTON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3723 9780 3747 9780 3747 9727 3728 9725 TIME...MOT...LOC 0010Z 261DEG 25KT 3738 9769 KETCHAM
Special weather statement, Sep 9, 7:27 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT FRI SEP 9 2016
KSZ082-091-100130-
HARPER KS-KINGMAN KS-
727 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER NASHVILLE...OR 9 MILES EAST OF
ISABEL...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...HARPER...NASHVILLE...WILLOWDALE...ZENDA...SPIVEY...
CLEVELAND...DANVILLE...CRYSTAL SPRINGS...KINGMAN AIRPORT...
RAGO AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3726 9834 3739 9834 3739 9846 3761 9846
3769 9808 3738 9780 3728 9780
TIME...MOT...LOC 0027Z 250DEG 25KT 3747 9838
KETCHAMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Sep 9, 7:05 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| Sep 9, 7:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Sep 9, 7:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 27 min |
| Sep 9, 7:27 PM CDT | Special Weather Statement | ICT | Kingman | 63 min |
| Sep 9, 7:41 PM CDT | Flash Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 7:48 PM CDT | Special Weather Statement | ICT | Butler | 57 min |
| Sep 9, 8:05 PM CDT | Flash Flood Warning | ICT | Butler | 14 hr |
| Sep 9, 8:08 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| Sep 9, 8:16 PM CDT | Flash Flood Warning | ICT | Harper | 14 hr |
| Sep 9, 8:40 PM CDT | Flash Flood Warning | ICT | Greenwood | 14 hr |
| Sep 9, 9:00 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| Sep 9, 9:12 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 42 hr |
| Sep 9, 9:50 PM CDT | Special Weather Statement | ICT | Cowley | 55 min |
| Sep 9, 10:24 PM CDT | River Flood Warning | ICT | Sedgwick | 15 hr |
| Sep 9, 10:55 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 12 hr |
| Sep 9, 11:05 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| Sep 10, 1:44 AM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Sep 10, 3:13 AM CDT | River Flood Warning | ICT | Chase, Lyon | 35 hr |
| Sep 10, 9:00 AM CDT | River Flood Warning | ICT | Wilson | 35 hr |
| Sep 10, 9:35 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Sep 10, 9:41 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 10, 11:32 AM CDT | Areal Flood Warning | ICT | Sumner | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.